It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-11-2003, 09:39 AM   #1
Senior Member
(female)
 
Join Date: Apr 2003
Posts: 125
knockemdead HB User
Post Very "iffy" about these injections.

Now I have a freakin HUGE zit on my forehead. Well..a cyst, really. Not a zit. I called my derm again today and asked about the cortisone shots..but a little more in depth. She said it leaves depressions that arent very noticeable..and they don't use full cortisone. They dillute it.

Will someone PLEASE give me some advice here??? Would you recommend the injection or not? If you've had scars from them...are they terribly bad or what??

HELP!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
situation where my T levels have dropped very low, allanbruce Pain Management 3 03-23-2010 11:33 AM
Diagnosed Today..very scared. Kelly0514 Reflex Sympathetic Dystrophy (RSD) (CRPS) 5 08-16-2009 09:24 AM
Need assistance on how to proceed, very upset.. tiggertoo2174 Pain Management 12 05-25-2008 12:44 PM
High total cholesterol and very high LDL pattonedn High Cholesterol 9 03-03-2008 07:30 AM
Starting injections, very very scared! sons2 Pain Management 3 05-05-2006 10:22 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!